Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    141. D. Kiani (Joint with A. R. Fiuj Laali and H. Haj Seyyed Javadi),
    Spectra of generalized corona of graphs,
    Linear Algebra Appl. 493(2016), 411-425  [abstract]   
     
    142. D. Kiani (Joint with S. Saeedi Madani),
    The Castelnuovo-Mumford regularity of binomial edge ideals,
    J. Combin. Theory Ser. A 139(2016), 80-86  [abstract]   
     
    143. A. Abdollahi (Joint with M. Jazaeri),
    Integral graphs with distinct eigenvalues,
    Ars Combin. (to appear) [abstract]   
     
    144. M. Gabeleh (Joint with A. Fernandez-leon),
    Best proximity pair theorems for noncyclic mappings in Banach and metric spaces,
    Fixed Point Theory 17(2016), 63-84  [abstract]   
     
    145. M. R. Oboudi ,
    On the roots of domination polynomial of graphs,
    Discrete Appl. Math. 205(2016), 126-131  [abstract]   
     
    146. M. Rahro Zargar (Joint with H. Zakeri),
    On flat and Gorenstein flat dimensions of local cohomology modules,
    Canad. Math. Bull. (2016), DOI: 10.4153/CMB-2015-080-x  [abstract]   
     
    147. M. Gazor (Joint with N. Sadri),
    Bifurcation control and universal unfolding for Hopf-zero singularities with leading solenoidal terms,
    SIAM J. Appl. Dyn. Syst. 15(2016), 870-903  [abstract]   
     
    148. A . Khamseh and G. R. Omidi,
    A generalization of Ramsey theory for stars and one matching,
    Math. Reports (to appear) [abstract]   
     
    149. R. Sobhani,
    Matrix-product structure of repeated-root cyclic codes over finite fields,
    Finite Fields Appl. 39(2016), 216-232  [abstract]   
     
    150. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi),
    Weak normal structure is equvalent to the weak fixed point property for the mappings which are nonexpansive wrt orbits in Banach spaces,
    J. Fixed Point Theory Appl. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.